# SDR UIEA2018111972641

- Difficulty date: November 16, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 94,977 hours, 18,194 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 4118
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD FUEL PUMP C/B POPPED.  REMOVED AND REPLACED RIGHT FWD BOOST PUMP IAW B767 AMM 28-22-03 NORMAL OPERATION OBSERVED.
